# SDR BSAASDR0610

- Difficulty date: April 23, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 23,039 hours, 31,073 cycles
- System (JASC): 2140 · Heating System
- Part: Precooler
- Part number: 2193800115
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CREW NOTED A SMELL OF BURNING RUBBER, ACCOMPANIED BY LOW CABIN PRESSURE LIMITED TO 4 PSI AND THE CABIN TEMPERATURE WOULD ONLY WARM UP TO 45 DEGREES F.  MAINTENANCE FOUND THE LEFT BLEED INOPERATIVE, AND FOUND BOTH LEFT ENGINE PRECOOLER VALVES STICKING.  THE VALVES WERE CLEANED AND LUBRICATED.  SYSTEM THEN OPERATED CORRECTLY, CABIN PRESSURIZED NORMALLY AND CABIN TEMP OPERATED CORRECTLY.
